# SDR UALA2013022601166

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 56,846 hours, 6,643 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167006144
- Part serial: L9008001013
- Condition: Failed
- Location: Interphone Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONES INOPERATIVE AT 4L, 4R AND 5L, 5R.  REPLACED NR 3 LAC PER MM .
